# SDR ASAA2016021615485

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 55,980 hours, 31,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR EMERGENCY EXIT IDENTIFIED INOPERATIVE.  ACFT GROUNDED.  REPLACED LIGHT ASSY. OPS CHECK NORMAL.
